# SDR SWAA2020121034548

- Difficulty date: December 6, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 48,673 hours, 24,320 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 AFT ENTRY DOOR SLIDE GIRT FALLS BELOW DOOR FRAME WHILE OPENING AND CLOSING (102-002).  REMOVED R-2 DOOR SLIDE READJUSTED GIRT Z-FOLD TO LIFE THE GIRT ABOVE DOOR FRAME.  REINSTALLED DOOR SLIDE AND TESTED FOUND OK, REF B737 AMM 25-66-01/400.
